DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4496

Title: On modular lattices generated by chains
Authors: De La Maza, A.C.
Moresi, R.
Issue Date: 2005
Publisher: Springer-Verlag Berlin
Citation: Algebra Universalis 54 (4):475-488
Abstract: We describe the free modular lattice generated by two chains and a single point, under the assumption that there are few meets.
Description: De La Maza, A.C. (reprint author). Instituto de Matematica y Fisica, Universidad de Talca. Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4496
ISSN: 0002-5240
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.9 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback